Discussions that mention morphine

General Health board


Hello, I have a concern and if someone could help me that would be great. Last Tuesday I had an IV put in my arm, they gave me morphine and something for nausea. Well the day after I started having a pain in my upper arm and it has hurt for almost a week now, it feels weird under my skin when I rub it. I am thinking maybe it is from the IV, the medicine may have gotten in the wrong place in my arm, like in the tissue and not the vein, or the nurse may have shot the medicine in too fast. I don't know, it hurts to straighten my arm out and when I touch or rub it, it hurts. It is a pain I have never had in my arm before. Does anyone have any advice or answers? Thanks. :confused:

OK Well I went to to the Doc and he just gave me some pain medicine and just told me that if it starts to swell, bruise, turn red, red lines, hot to touch then I need to get it checked out. So I suppose everything is ok.